My 6yr old son just had his dosage increased from 18mg to 27mg. He has been taking it for about 5 days. He told me tonight there was something wrong with his brain. He said he is seeing and hearing things that aren't there. Could this be a side effect?
Yes. This is a severe side effect. You need to call his prescribing Dr right away and let them know what is happening. If it were me, I would withold the medication until you talk to them. This is probably not the right dose or right medication for him. Bless his heart! How scary for him!
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2012 • 1 answer
Posted 16 Jan 2013 • 2 answers
Posted 17 Mar 2015 • 1 answer
Posted 20 May 2016 • 2 answers
Concerta - I just started concerts 16mg today ... I have shortness of breath and anger, irritability
Posted 3 Aug 2016 • 1 answer